# SDR 2015FA0000026

- Difficulty date: January 7, 2015
- Submitted: January 23, 2015
- Operation: General aviation
- Aircraft: N5204P
- Make and model: Snias AS350B2
- Aircraft serial: 3121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412269
- Part serial: 45211
- Condition: Leaking
- Location: Hyd System
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOSE STARTED LEAKING, HYDRAULIC FLUID AT SWAGED PART OF HOSE.  HAD SOME OTHER NEW HOSES OF THIS SAME PN LEAKED AT SAME AREA, HOSES HAD A SMALL AMOUNT OF TIME IN SERVICE.
